# SDR CA030312024

- Difficulty date: March 10, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 727-22C
- Aircraft time: 52,274 hours
- Engine: Pwa JT8D7B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 69141001
- Condition: Frozen
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE WHEN GEAR SELECTED UP, NOSE GEAR IND SHOWED DOWN AND LOCKED. AIRCRAFT RETURNED TO YHM.  MAINT REPLACED NLG POSITION AND LOCK SWITCHES (NOSE).  AIRCRAFT DEPARTED AND RETURNED AGAIN. CREW REPORTED GEAR REMAINED EXTENDED.  MAINT FOUND NLG LOCK ACTUATOR BUNGEE FROZEN, REPLACED AND A/C RETURNED TO SERVICE.
